Topologically transitive extensions of ...
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Topologically transitive extensions of bounded operators
Author(s) :
Journal title :
Mathematische Zeitschrift
Pages :
85-96
Publisher :
Springer
Publication date :
2005-01
ISSN :
0025-5874
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T15:32:40Z
Files
- fulltext.pdf
- Open access
- Access the document